# SDR USAABB02097

- Difficulty date: June 19, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FOUND THE EMERGENCY EXIT IDENTIFIER LIGHTS AT DOORS R2, R3 AND R4 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES.  OPERATIONAL CHECK GOOD.  (M)
